# SDR SWAA2022030807993

- Difficulty date: May 16, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 65,211 hours, 38,472 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193 B FAIRING PANEL ELONGATED FASTENER HOLES AT LOCATION 1 THRU 7; 15; 27 THRU 33; AND 34 THRU 38 / REMOVED AND REPLACED 193B PANEL PER ENGINEERING ORDER 14108 AND SIP
